# SDR 2007FA0000882

- Difficulty date: August 31, 2007
- Submitted: October 10, 2007
- Operation: General aviation
- Aircraft: N824ZB
- Make and model: Cirrus SR20
- Aircraft serial: 1674
- Engine: Cont IO360ES
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 20559002
- Condition: Cracked
- Location: Engine
- Part time: 559 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK MUFFLER IAW MFG SB, SB2X-78-07, ISSUED JUNE, 2007.  FOUND SPOT WELDS ON EXTERNAL BAFFLE CRACKED.  REPLACED MUFFLER.  THIS SB APPLIES ONLY TO SR20`S SN 1005 THRU 1797.  (K)
